

Meeting of the Council of the London Borough of Barnet

TO BE HELD ON

Tuesday, 8 September 2009 at 7.00pm **VENUE**

Hendon Town Hall, The Burroughs, Hendon, NW4 4BG

AGENDA

FACILITIES FOR PEOPLE WITH DISABILITIES

Hendon Town Hall has facilities for wheelchair users, including lifts and toilets. The Council Chamber has an induction loop so that those who have hearing difficulties can hear the debate. If you wish to let us know in advance that you will be attending the meeting, please telephone Maria Lugangira on 020 8359 2761 (direct line).

People with hearing difficulties who have a text phone, may telephone our Minicom number on 020 8203 8942.

FIRE/EMERGENCY EVACUATION PROCEDURE

If the fire alarm sounds continuously, or if you are instructed to do so, you must leave the building by the nearest available exit. You will be directed to the nearest exit by Committee staff or by uniformed porters. It is vital you follow their instructions.

- You should proceed calmly; do not run and do not use the lift.
- •Do not stop to collect personal belongings.
- •Once you are outside, please do not wait immediately next to the building, but move some distance away and await further instructions.
- •Do not re-enter the building until told to do so.

CORPORATE GOVERNANCE DIRECTORATE

To view agenda papers go to: http://committeepapers.barnet.gov.uk/democracy/

Tuesday 8 September 2009 Agenda and Timetable

Item	Subject	Timing/Details	Page Nos.
Part 1	Statutory formalities / Announcements (15 minutes)	7.00pm – 7.15pm	
1.1	Prayer – the Mayor's Chaplain	Reverend Smith	-
1.2	Apologies for absence	To receive members' apologies for absence	-
1.3	Minutes of last meeting held on 14 July 2009	To sign as a true record	1 - 39
1.4	Official announcements		
1.5	Declarations of interest	To receive members' declarations of interest	-
1.6	Any business remaining from last meeting		-
Part 2	Question Time (30 minutes or until 7.45pm, whichever is the longer)	7.15pm – 7.45pm	
2.1	Questions to the Leader and Cabinet		To be circulated separately
Part 3	Members' Motions (60 minutes)	7.45pm – 8.45pm	
	Motions in the order in which notice has been given	7.40pm 0.40pm	
3.1	Councillor Kath McGuirk – Local Bus Services		40
3.2	Councillor Mike Freer- Growth Area Funding		41
3.3	Councillor Daniel Webb – School Building		42
3.4	Councillor Matthew Offord – 2012 Olympics Road Cycling Route		43
	Break	8.45pm – 9.00pm	
Part 4	Policy Development (60 minutes)	9.00pm – 10.00pm	
4.1	Administration Policy Item (30 minutes) Public Debt		44
4.2	Opposition Policy Item (30 minutes) Videoing (webcast) of Council Meetings		45
	videoling (webcast) of Codificit Meetings		

Item	Subject	Timing/Details	Page Nos.
Part 5	Statutory Council Business (40 minutes)	10.00pm – 10:40pm	
5.1	Reports from Cabinet		
5.2	Reports from Other Committees		
	Reports of Officers		
5.3	Democratic Services Manager		46 - 48
1.	Reports Exempted from the call-in process because they are urgent		
2.	Executive Decisions and the operation of the Call-In and Urgency Process – Review		
3.	Proposed Special Responsibility Allowance for the Chairman of the Special Committee (Constitution Review)		
4.	Chief Officer Appointments Panel		
5.4	Monitoring Officer		
Part 6	Accountability (20 minutes)	10.40pm – 11.00pm	
6.1	Comments on the work of the Cabinet from: (10 minutes)		
	Councillor Alison Moore		
6.2	Questions to representatives on outside bodies from: (10 minutes)		

David Seabrooke, Democratic Services Manager Building 4, North London Business Park, Oakleigh Road South, New Southgate, N11 1NP